# SDR DALA1306966706

- Difficulty date: February 22, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 44,252 hours, 16,564 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 780-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION ON MAIN CABIN SEAT TRACK CROWN AND BOTTOM AREA BS 780 - 900 RBL 24.7.  REPLACED SEAT TRACK IAW SRM 51-40-02, PAR 7D.
